# SDR SWAA2021081196748

- Difficulty date: July 20, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,574 hours, 39,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY LOWER SIDEWALL BATTERY PACK ON EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) ; 2021-311822 / [01] REPLACED LOWER SIDEWALL BATTERY PACK ON EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805.; [02] REPLACED LOWER SIDEWALL BATTERY PACK ON EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805. COMPLETED
